# SDR DALA2025072305534

- Difficulty date: July 18, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 98,927 hours, 17,724 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E, F, A

## Discrepancy

SHIP 1812 - ATB- -IFSD- LEFT ENGINE FIRE ON TAKEOFF, PERFORMED ENGINE IFSD. CORRECTIVE ACTION: FOUND SEVERE DAMAGE TO THRUST REVERES AND CORE COWLS. ENGINE CHANGE AND REPAIRS IN PROGRESS.
